# SDR ASOA201709141882

- Difficulty date: September 14, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,259 hours, 14,231 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: AV67024100XXX
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRAILING EDGE DAMAGED.  FABRICATED A REPAIR.  ALODINE AND PRIMED THE REPAIR DOUBLER, AND FILLER.  TOUCHED UP CUTLINES, AND CLEANED REPAIR AREA IAW SRM 55-21-01.
